# SDR YENA20110624281

- Difficulty date: June 24, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N292JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000179
- Aircraft time: 9,244 hours, 5,234 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Loop
- Condition: Malfunctioned
- Location: Detection Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 746 SJU-MCO, AIRCRAFT DIVERTED TO PBI DUE TO BLEED 2 EICAS MESSAGE.  CREW FOLLOWED QRH AND ON DESCENT AT 18,000 FEET THE LIGHT EXTINGUISHED.  THE LIGHT CAME BACK AND INTERMITTENT AT 10,000 FEET AND BELOW.  ON TROUBLESHOOTING FOUND CHANNEL 1 PYLON LOOP FAULTING.  THE TECHNICIAN REMOVED AND REPLACED RT PYLON LEAK DETECTOR LOOP A IAW AMM 36-21-02.  OPS AND LEAK CHECK OK.  HIGH POWER RUN WAS ACCOMPLISHED AND FOUND OK.
